Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Breast cancer survivor. Had double mastectomy done. Noticed lump in groin area. Concerned

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5582 Questions
I'm a breast cancer survivor. I was a stage 1 and had a double chemo or radiation..just tamoxifen for 3 years. Inwas 33 at the time, now 36 years old. I recently found a couple lumps in my groin this something I should be concerned about?
I also just came down with a fever and chills and cold symptoms...I've taken cherry nyquil the last couple nights and it appears that I have blood in my stool. Could this just be the nyquil?
Posted Mon, 29 Apr 2013 in Cancer
Answered by Dr. Ivan R. Rommstein 53 minutes later
Hi and welcome to XXXXXXX
Most common lumps in groin are are swollen lymph nodes, but you should not be afraid that this is a sign of cancer relapse because it is very uncommon for breast cancer to be found in groin lymph nodes after 3 years.especially if it was stage 1. Swollen nodes are sign of any kind of infection, respiratory, genital .also it can be some subcutaneous lesion such as lipoma,fibroma or atheroma.whatever it is,it shouldnt concern you if not painful or inflammated.
I dont think that bloody stool is caused by nyquil. this can be sign of hemmorhoids,anal fisures,polyps or angiodysplasia. sometimes hard stool can cause small bleeding as well. if you notice this again after you stop with nyquil i suggest you to consult proctologist. You should also do red cells count just to see is there any abnormality related to this bleeding.
if you have any question,i ll be glad to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor